Stochastic Systems
Home | Articles | Past volumes | About | Login | Notify | Contact | Search
 SSY Home > Vol. 2 (2012) open journal systems 

 Issue 1, Volume 2  
 On the power of (even a little) resource pooling   Abstract | PDF
  John N. Tsitsiklis and Kuang Xu
 Pages: 1-66

 Wiener-Hopf factorizations for a multidimensional Markov additive process and their applications to reflected processes   Abstract | PDF
  Masakiyo Miyazawa and Bert Zwart
 Pages: 67-114

 Flow-level convergence and insensitivity for multi-class queueing networks   Abstract | PDF
  Neil S. Walton
 Pages: 115-148

 Spectral gap of the Erlang A model in the Halfin-Whitt regime   Abstract | PDF
  Johan S.H. van Leeuwaarden and Charles Knessl
 Pages: 149-207

 Stability of a Markov-modulated Markov chain, with application to a wireless network governed by two protocols   Abstract | PDF
  Sergey Foss, Seva Shneer and Andrey Turlikov
 Pages: 208-231

 Issue 2, Volume 2  
 Asymptotically optimal dynamic pricing for network revenue management   Abstract | PDF
  Rami Atar and Martin I. Reiman
 Pages: 232-276

 Diffusion approximation for an input-queued switch operating under a maximum weight matching policy   Abstract | PDF
  Weining Kang and Ruth J. Williams
 Pages: 277-321

 Asymptotics of the invariant measure in mean field models with jumps   Abstract | PDF
  Vivek Shripad Borkar and Rajesh Sundaresan
 Pages: 322-380

 Tightness of invariant distributions of a large-scale flexible service system under a priority discipline   Abstract | PDF
  Alexander L. Stolyar and Elena Yudovina
 Pages: 381-408

 Asynchronous stochastic approximation with differential inclusions   Abstract | PDF
  Steven Perkins and David S. Leslie
 Pages: 409-446

Home | Articles | Past volumes | About | Login | Notify | Contact | Search

Stochastic Systems. ISSN: 1946-5238